Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

Steroid cream thinned my vulva how fini cope and move on?

Dr misdiagnosed me with dermatitis. It actually was BV. I used betamethasone and clotrimazole cream for only 5 to 6 days 2 times a day. I stopped the cream. It burned bad. Now, it just tingles and burns intermittently.  All my infections are gone. So, now I cant focus on anything. Cant enjoy anything. I'm just filled with anger and regret.  I cant seem to find closure or put it behind me and move on. It's been 2 months. Is there a way for me to get over this with out going back on antidepressants.  I was on lexapro. Now, I take lorazepam for anxiety. I keep trying to go back to the past and fix it, but I cant. I'm living in October. I know I cant change the past. I keep reliving the week of the 23. Over and over. Its exhausting. If there is any way I can move on from this traumatic experience. Please let me know. Thank you
1 Responses
Avatar universal
This thread has a lot on it on the mental health issues forum already, if anyone wants to pursue this one check there first.  Peace.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.